# SDR SWAA2022030325595

- Difficulty date: March 17, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26102
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CORROSION AT THE EDGES AS MARKED. / AFT CARGO FLOOR PANEL 140CF REPLACED ON SHELF. PN 453A2610-2 IAW B737 AIPC 25-52-10-18 ITEM 45 'A' TAG WN9139
